Ask a Neurologist and Get an Answer ASAP
Hello and thank you for your question.
yes you should go to the hospital to get evaluated as you are experiencing side effects of rituximab.
i dont want to waste anyones time incase it is my disease causing these symptoms
As this medication may increase your risk of getting viral or bacterial infections.
In both conditions it is unlikely that you would experience tremors or twitching. Fatigue can be related but not muscle twitching.
should i go to accident & emergency?
You need to go to emergency room. As these medications suppress your immune system putting you at risk of getting viral or bacterial infection so it would be safe if you get evaluated.
Do you have weakness in legs?
yes,they tremor when i try to walk, they like jelly
okay. you should get evaluated for any viral infection as these medication suppresses your immune system.
Please rate my answer positively if you have no further questions. Thank you.